Advanced search
Start date
Betweenand

Alexander Pozhidaev | Sobolev Institute of Mathematics, SBRAS - Russia

Grant number: 08/50142-8
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: July 24, 2008 - July 18, 2009
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Alexander Pozhidaev
Visiting researcher institution: Siberian Branch of the Russian Academy of Sciences (SB RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:05/60337-2 - Lie and Jordan algebras, their representations and generalizations, AP.TEM
Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
POZHIDAEV, A. P.; SHESTAKOV, P.. Noncommutative Jordan superalgebras of degree n > 2. Algebra and Logic, v. 49, n. 1, p. 25-pg., . (05/60337-2, 08/50142-8)
POZHIDAEV, ALEXANDER P.; SHESTAKOV, IVAN P.. Structurable superalgebras of Cartan type. Journal of Algebra, v. 323, n. 12, p. 3230-3251, . (08/50142-8, 05/60337-2)
POZHIDAEV, A. P.; SHESTAKOV, P.. Noncommutative Jordan superalgebras of degree n > 2. Algebra and Logic, v. 49, n. 1, p. 18-42, . (05/60337-2, 08/50142-8)
POZHIDAEV, A. P.. 0-dialgebras with bar-unity and nonassociative Rota-Baxter algebras. SIBERIAN MATHEMATICAL JOURNAL, v. 50, n. 6, p. 1070-1080, . (08/50142-8)
POZHIDAEV, A. P.; SHESTAKOV, I. P.. Structurable Superalgebras of Cartan Type. DOKLADY MATHEMATICS, v. 81, n. 3, p. 373-378, . (05/60337-2, 08/50142-8)
POZHIDAEV, A. P.; SHESTAKOV, I. P.. Noncommutative Jordan superalgebras of degree n a parts per thousand yen 2. DOKLADY MATHEMATICS, v. 81, n. 2, p. 204-208, . (08/50142-8, 05/60337-2)

Please report errors in scientific publications list using this form.